# SDR DXTA2024101100809

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 8,550 hours, 6,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE RED EMERGENCY FLOOR LIGHT LOCATED BY THE MED AND THE EMERGENCY WHITE FLOOR LIGHT LOCATED BY SEAT #1 OR OBSCURED BY THE AISLE FLOOR CARPET(PRE FLIGHT) CORRECTIVE ACTION: TRIMMED CARPET AND DISPLACED LIGHTS AND PLACED LIGHT BACK IN MOUNTING POSITION OPS CHECK GOOD NO DEFECT NOTED. ALL WORK DONE IN REF TO EMB-505 AMM 25-24-01, 33-52-11-400-801.
